# SDR SWIA2021091361017

- Difficulty date: June 30, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CABIN FLOOR SEAT TRACK SECTION FS 485.00 TO FS 581.00, RBL 9  HAS SEVERAL AREAS OF CORROSION.    (C-CHECK RO 9/8/2021)   ORDERED AND RECEIVED NEW SEAT TRACK P/N: SH690-33407-1 / INSTALLED NEW TRACK AT FS485.00- FS581.00 ON RBL9 REF CRJ-900 AMM 53-00-49-400-801-A07 / USED CALIBRATED TORQUE TOOL TUC5825 CAL DUE DATE: 30-JUN-22 / ORDERED HARDWARE AS REQUIRED FOR INSTALLATION
